i am 66years male using nicardia retard since 3 years.morning 2 tablets of 10mg and evning one 10 mg tablet.added to it i was prescribed cardorone 100 mg once mornig,telma 80mg once night time.anti diabetic medicen azulix 1 mg and glycomet 250 mg. my bp and sugar levellels are well controlled .bp 130/80.fbs:89,pl bs;125.now i am finding ancle edema day time when i get up.any medicen is require for it to counter act,or i need not worry as it is side effect, as edima is getting reduced as passing on time..sandilya pl guide me
Welcome to HCM
Nicardia is known to cause pedal oedema as a side effect which usually relieves on rest. If you have any breathlessness and/or chest pain and decreased urine output, I recommend you get examined by your Cardiologiist.
Answered: Mon, 27 Jun 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]